# SDR SWAA2023081688964

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,525 hours, 33,220 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Zn 100 Fus Lower
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT APPROXIMATELY 27;000 FEET CREW NOTICE ABNORMAL SMELL THROUGHOUT COCKPIT AND CABIN. SMELL DESCRIBED AS WAXY OR OILY.<[01] COMPLIED WITH SMOKE AND FUMES CONDITIONAL INSPECTION PER MM O5-51-56. FOUND A HYD SYSTEM SERVICED T0 96% AND B SYSTEM AT 106%. DRAINED AND SERVICED PER AMM 12-12-00. REPLACED A&B RESERVOIR CROSS FITTING CHECK VALVES PER AMM 29-09-04. REPLACED RECIRC FAN FILTER PER MM 21-25-01 AND WATER SEPARATOR SOCKS PER MM 21-51-05.
